# SDR CA001013023

- Difficulty date: August 21, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,739 hours
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Part number: 206010450113
- Condition: Spinning
- Location: Swashplate
- Part time: 14,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE UPPER SEAL FOUND SPINNING IN THE CAP.
